MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. COLD SNARE

MICRO-TECH(NANJING) CO.,LTD. COLD SNARE
Catalog Number CS3-21023230
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The products released for distribution were found to have met all specifications prior to shipment and found no abnormalities that would contribute to this issue.However, the incident investigation is ongoing.A follow-up report will be filed following the completion of the incident investigation.
 
Event or Problem Description
It was reported that micro tech cold snare opened in patient- noticed the tip of snare was bent and folded over onto itself.Defective device, snare was removed from patient, wasted and replaced with a proper working supply.
 
Additional Manufacturer Narrative
1.Incident description: micro-tech cold snare opened in patient- noticed the tip of snare was bent and folded over onto itself.Defective device, snare was removed from patient, wasted and replaced with a proper working supply.2.External investigation: after receiving this feedback, we immediately contacted our distributor to assist with investigating the details of this incident.However, the distributor has advised that they are unable to conduct further investigations due to the absence of key information such as the hospital name and relevant contact details.3.Cause analysis: according to customer complaint feedback information, combined with historical customer complaint and product structure, we investigate the raw materials, production processes, technical standards, inspection methods, and usage methods, and the specific investigation information is as follows: 3.1 raw materials: cold snare is composed of a snare, an outer tube, a core rod, a slider, and a conductive plug.We inquired about the raw material inspection batch of this batch.3.2 process analysis: from the production process, we checked all the processes related to the deformation of the snare ferrule, and combined with the process risk analysis: a.Process inspection: qualified products are turned over to process inspection.Process inspectors need to conduct 100% inspection of the performance of the ferrule.The snare needs to be put into the outer tube twice, and the snare can still enter and exit the outer tube freely and smoothly.There is no distortion and deformation of the snare when the outer tube is placed, and it is observed whether there is a lodging condition; therefore, the deformation of the snare of the snare can effectively identify product defects; b.Microscopic inspection: punch out the snare from the outer tube, put it on the microscope desktop, and use a video microscope to conduct a full inspection of the snare (front and back), and there must be no broken wires, scratches, burrs/damages on the snare etc.Phenomenon.Therefore, the deformation of the snare at this time can effectively identify product defects; c.Qc sampling inspection: the performance of the snare shall be sampled according to the sampling standard.The snare shall be put into the outer tube twice and the snare can still enter and exit the outer tube freely and smoothly.Whether there is a lodging situation; so the deformation of the snare snare at this time can effectively identify product defects.3.3 technical standard: physical properties: 3.3.1 loop should be free to enter into the outer tube smoothly, should have no distortion when in and out of the outer tube; 3.3.2 loop is entered into the outer tube 10 times repeatedly, must be able to restore to more than 90% of the original size, and the outer tube is not broken; analysis: the customer complaint of the snare is described as twisting and deformation.The technical standard related to the twisting and deformation of the snare is the inspection of the telescopic performance of the snare.At the same time, we stipulate in the process inspection guide: after 2 times, the snare can still enter and exit the outer tube freely and smoothly, and the snare is not twisted and deformed when entering and exiting the outer tube.Observe whether there is a lodging condition; place the snare on the coil (diameter d is about 200mm), and the snare can freely extend and retract into the outer tube.In the preliminary verification stage, we have also passed a large amount of clinical data to prove that the setting of the snare can objectively meet the product performance requirements, so we confirmed that there is no problem with the technical standard setting.3.4 testing method: 3.4.1: after the cold snare is put into the outer tube twice, the snare can still enter and exit the outer tube freely and smoothly, and the snare is not twisted and deformed when entering and leaving the outer tube.Observe whether there is a lodging condition.When the snare is placed on the coil (diameter d is about 200mm), the snare can be freely extended and retracted into the outer tube.3.4.2: after the loop is repeatedly inserted into the outer tube 10 times, it must be able to return to more than 90% of the original size (the first time fully extended ferrule, the width of the ferrule) and the snare has no twisting deformation and no rupture of the outer tube (for nitinol wire ferrules, it should be kept in water at 37±2 °c for 5min before taking out, measuring the size with a ruler, and then confirming the stability).Analysis: the customer complaint of this snare describes that when the snare is stretched out of the endoscope, the snare is twisted and deformed.See 3.4.1 for the related inspection methods.We require that qualified products be turned over to the process inspection, and the process inspection personnel must the performance of the snare shall be 100% inspected according to the inspection method of 3.4.1; after the process inspection, the qc shall also conduct a random inspection of the performance of the snare according to the inspection method of 3.4.1; this inspection method can effectively identify product defects.3.5 instructions: 3.5.1.Retract the handle of the snare and confirm that the snare loop is fully retracted into the catheter prior to inserting the catheter into the endoscope.3.5.2.Advance the catheter through the endoscope channel until the lesion is clearly identified and targeted.Snare loop could be rotated if rotatable function is available.3.5.3.Operate the handle to extend the snare loop and snare the target tissue gently pull the slider and resect the target tissue.Analysis: the customer complaint of the use of the snare this time was described as twisting of the snare.The instructions explain the use method: "operate the snare handle to retract the snare into the outer tube, the snare enters the digestive tract through the endoscope channel hole, reaches the patient, and operates the handle assembly to stretch the snare.And gently tighten the target tissue to be removed, and remove the extracted tissue." the description is clear and clear, and there will be no ambiguity, so we confirm that the user will not be caused by the unclear description of the use method.Improper operation will cause the snare to be twisted and deformed.3.6 storage and transportation for the storage and transportation of snare products, we have clear requirements: the product should be stored in a cool, dry, clean, well-ventilated, non-corrosive gas environment.Do not expose the package to organic solvent, ionizing radiation or ultraviolet radiation.Analysis: during the design and development stage of the snare, a detailed validity period certificate and transportation confirmation were carried out, which confirmed that the snare is safe and effective within the validity period.The snare has also been confirmed for transportation to determine that the packaging method can meet the protection needs of the product, and more detailed storage and transportation conditions are also detailed in the manual.Therefore, we determine that the way of storage and transportation will not lead to such defects in the snare, resulting in such customer complaints.4.Conclusion: after investigating the raw materials, production processes, technical standards, inspection methods, and usage methods of the cold trap, all meet the standard requirements.Therefore, the root cause of the deformation of the cold trap ring has not been identified, and we will continue to monitor it.

Brand Name
COLD SNARE
Common Device Name
COLD SNARE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key23904635
Report Number3004837686-2025-00013
Device Sequence Number9270539
Product Code GAE
UDI-Device Identifier06932503550031
UDI-Public(01)06932503550031(17)300225(10)M250226301
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS3-21023230
Device Lot NumberM250226301
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown